I got my first injection of Gardasil last week and I have weird symptoms. All my joints are really sore!?

It is painful to move at all. Every joint in my body is hurting! It started in my wrists, and moved to my knees, but now includes my ankles, toes, fingers (which are severly swollen) back, elbows and neck. I am in a lot of pain. I called for advise and was told it would not be a side effect to Gardasil. Has anyone else experienced similar symptoms after being injected with Gardasil?? I also have felt dizzy the past 2 nights. I’m in a lot of pain and I am worried!!

I’m hopefully going to be able to see my doctor this afternoon. But the way they were talking they don’t think it is Gardasil, and I am worried it is! I don’t know if I should have the other 2 injections!
I don’t know if this makes any difference? But I have been having ongoing Colposcopys because of HPV.

Be Sociable, Share!
  1. coolio, 14 May, 2010

    i think you might want to see a doctor about this….theyre definitely could be something between the two medications that react weirdly……just see a doctor about it….i think thats the best advice i could give you.

    hope everything gets better!

  2. tossedoffabridge, 14 May, 2010

    !!! I got the Depro shot and have the same thing! I thought it was due to a weird thing in my lowcarb diet, but I guess not!…I was really dizzy, too…My vision got fuzzy, I still almost pass out when I stand up too fast…
    I posted a question asking if I SHOULD get on it when I was already on it to see what others really thought about it, and no one mentioned anything like this. Maybe it only happens with some people?
    Stop drinking diet pop, if you do. See if it helps. Also, make SURE you’re getting calcium. I don’t know anything about Gardasil, but the Depro shot causes calcium loss, so that might be it, too…

    Good luck!

  3. Ohboredom, 14 April, 2011

    Don’t know what it’s worth since this post is a year old but he’s my story: I started the depo shot and after my second shot I started experiencing bruising of my joints. First, it was my knuckles but I didn’t think anything of it until my knees and hips started bruising as well. My knuckles and knees would swell and have visible dark bruising. Sort of a brownish red color. I don’t remember having other symptoms but I was very focused on the bruising so I may not have noticed them. I told the nurse at the health clinic that I wanted a new method of birth control and why. She said she had never heard of the shot causing those side effects but changed me to something different. A month or so later the bruising was gone. I never talked to a Dr. about it, but I know that shot caused it.

Copyright © Get Rid Of Tennis Elbow Pain